# SDR FDEA201001150193

- Difficulty date: January 15, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 950a-960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 960-950A RBL 24 IB UPPER FLANGE IS CORRODED AT FASTENERS.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2.  LOCATED AND DRILLED NEW SEAT TRACK SECTION AND FABRICATED SPLICE FOR 2EA ANGLES AND 1EA STRAP IAW SRM 53-10-5 FIG1. TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED SEAT TRACK SECTION AND SPLICE IAW SRM 51-30-2 REV 102.
